# SDR CNMA201608050001

- Difficulty date: August 2, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Boeing 777222
- Aircraft serial: 33681
- Aircraft time: 41,763 hours, 6,724 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Peeling
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TEST FLIGHT, PANEL 427AL ON RT PYLON INBOARD SIDE PANEL SKIN WAS OBSERVED PEELED OFF.
